Solving fractional partial differential equations with corrected Fourier series method. (English) Zbl 1474.35678

Summary: The corrected Fourier series (CFS) is proposed for solving partial differential equations (PDEs) with fractional time derivative on a finite domain. In the previous work, we have been solving partial differential equations by using corrected Fourier series. The fractional derivatives are described in Riemann sense. Some numerical examples are presented to show the solutions.


35R11 Fractional partial differential equations
35C10 Series solutions to PDEs


Full Text: DOI


[1] Faraz, N.; Khan, Y.; Jafari, H.; Yildirim, A.; Madani, M., Fractional variational iteration method via modified Riemann-Liouville derivative, Journal of King Saud University-Science, 23, 413-417 (2011)
[2] Odibat, Z.; Momani, S., Numerical methods for nonlinear partial differential equations of fractional orders, Applied Mathematical Modelling, 32, 28-39 (2008) · Zbl 1133.65116 · doi:10.1016/j.apm.2006.10.025
[3] Zainal, N. H.; Kilicman, A., Comparison between Fourier and corrected Fourier series methods, Malaysian Journal of Mathematical Sciences, 7, 2, 273-282 (2013)
[4] Guy, J., Lagrange characteristic method for solving a class of nonlinear partial differential equations of fractional order, Applied Mathematics Letters, 19, 9, 873-880 (2006) · Zbl 1116.35046 · doi:10.1016/j.aml.2005.10.016
[5] Jumarie, G., Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results, An International Journal Computers and Mathematics with Applications, 51, 9-10, 1367-1376 (2006) · Zbl 1137.65001 · doi:10.1016/j.camwa.2006.02.001
[6] Jumarie, G., Table of some basic fractional calculus formulae derived from a modified Riemann-Liouville derivative for non-differentiable functions, Applied Mathematics Letters, 22, 3, 378-385 (2009) · Zbl 1171.26305 · doi:10.1016/j.aml.2008.06.003
[7] Jumarie, G., Laplace’s transform of fractional order via the Mittag-Leffler function and modified Riemann-Liouville derivative, Applied Mathematics Letters, 22, 11, 1659-1664 (2009) · Zbl 1181.44001 · doi:10.1016/j.aml.2009.05.011
[8] Xu, H.; Liao, S.-J.; You, X.-C., Analysis of nonlinear fractional partial differential equations with the homotopy analysis method, Communications in Nonlinear Science and Numerical Simulation, 14, 4, 1152-1156 (2009) · Zbl 1221.65286 · doi:10.1016/j.cnsns.2008.04.008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.